MathSciNet Relay Station
MathSciNet bibliographic data
MR774005 (86d:28011) 28A33 (60B05)
Preiss, David; Rataj, Jan Maximal sets of orthogonal measures are not analytic. Proc. Amer. Math. Soc. 93 (1985), no. 3, 471–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement